MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE LOW PROFILE REPLACEMENT BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE LOW PROFILE REPLACEMENT BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00562790
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(evaluation conclusion codes): code 4316 is being used in lieu of an adequate conclusion code for device not returned.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive low profile replacement button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6) 2019.According to the complainant, during feedings and medication administration, the patient noted it would not stay down and kept coming back up though the port.Reportedly, a syringe with plunger were being used however when the syringe was taken out the contents would come out.The feeding tube was removed and was replaced with a non-bsc tube.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE LOW PROFILE REPLACEMENT BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8845151
Report Number3005099803-2019-03867
Device Sequence Number16781328
Product Code KNT
UDI-Device Identifier08714729284031
UDI-Public08714729284031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K014297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2021
Device Model NumberM00562790
Device Catalogue Number6279
Device Lot Number0023665906
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1